# SDR ASAA2021020634049

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 31,098 hours, 10,052 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Broken
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FIRE TEST HANDLE DOES NOT ILLUMINATE DURING TEST. GROUNDED - YES. T/S FOUND ENG #1 B LOOP HARNESS MW0326 BROKEN OFF AT 12 OCLOCK POSITION. REMOVED & REPLACED MW0326 HARNESS, INSTALLATION TEST GOOD REF B737-900 AMM 26-11-02/401.
